# SDR ZW0A0100833

- Difficulty date: April 20, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N904TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49156
- Aircraft time: 55,635 hours, 28,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT IN FWD CABIN FOUND FLOOR AT STA 218, BL 0, HAD CORROSION.  REMOVED CORRODED SUPPORT AND REPLACED WITH SERVICEABLE SUPPORT.  INSTALLED WITH SAME TYPE FASTENERS AND TREATED PER SRM 51-10-3.
